# SDR 2006UALA00848

- Difficulty date: April 28, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 847 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE HAS A REWORKED DENT LOCATED AT STA 847+6 INCHES & STR 4R+4 INCHES.
